# SDR CALA2019081601363

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 112,751 hours, 17,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER ON EXTERNAL FUSELAGE SKIN APPROXIMATE BS 420 TO 440 HAS DENT ABOVE STRINGER 34L. REF. AAR N/R: 9463825. REMOVED AND FABRICATED NEW REPAIR DOUBLER AND INSTALLED ON EXTERNAL FUSELAGE SKIN APPROXIMATE BS420 TO 440 IAW B767-300 SRM 53-00-01 AND SRM 51-40-08 AND PERM RES-WI 2015143-11 P-1 AND IR AND EC/RA#5310-06002. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT :AAR N/R 9463825. WORK ACCOMPLISHED BY MECHANIC, INSPECTED BY Q.C., RII INSPECTION ACCOMPLISHED BY AAR MIAMI INSPECTOR.
